Whats Kaposis Sarcoma
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Cincinnati, College of MedicineIt is possible that if you have a good T cell response to your HIV medicines that the KS may regress on its own, so my advice would be to wait until you have been on therapy for at least 4 months before you decide chemotherapy is necessary. If the... Read more »
Harvard Medical SchoolI'm sorry to hear about your Dad. It's hard enough having lymphoma or Kaposi's sarcoma, but to have both is even more difficult. It turns out that this combination of cancers is not all that uncommon. The lymphoma is more worrisome... Read more »
Harvard Medical SchoolThe vast majority of patients with KS have a bright future. It is important that you continue to take your HIV drugs since your KS will be easier to treat as your HIV drugs help restore your immune system. KS is caused by an infection by the... Read more »
The Robert James Frascino AIDS FoundationHello UK Lad,Unfortunately, I cannot micromanage your partner's HIV/AIDS over the Internet. Without knowing much more about his case, current medications, adherence to medication regimens, his peak plasma HIV viral load, other potential causes... Read more »
Connect With Others
Posted by paulie_tx, 3 RepliesI just started meds last month. I've got about 5 ks lesions (mostly on my face) and I'm freaking out.
Anyone have experience with this KS aids-related cancer??? Read more »
Posted by Anonymous, 2 RepliesAnyone out there who has KS or has knowledge about it?
I need to communicate with you if you are that person. Please respond-I would be so very grateful. Thanks.
Read more »
Posted by Sprite1, 1 ReplyHow quickly does Kaposi's Sarcoma manifest? In addition to what I believe are new moles, I also have a couple of flat red spots on my shoulder now. Read more »
Guides for People With HIV